Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 172, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 20, 2016, 9:17 PM CDT for Sheridan County, Wells County, North Dakota. It was in force for 58 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2016, 9:17 PM CDT (02:17 UTC)
- Expired
- Jul 20, 2016, 10:15 PM CDT
- In force
- 58 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Sheridan County, ND, Wells County, ND
The radar
The Bismarck radar (KBIS), 80 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 9:25 PM CDT | HAIL 1 | 6 N Mcclusky, ND | |
| Jul 20, 9:32 PM CDT | HAIL 2.5 | 5 Ne Mcclusky, ND | |
| Jul 20, 9:32 PM CDT | HAIL 2.5 | Mcclusky, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 4:01 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 2.3 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4358 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1684 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.4
The text
As transmitted.
842
WUUS53 KBIS 210217
SVRBIS
NDC083-103-210315-
/O.NEW.KBIS.SV.W.0172.160721T0217Z-160721T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
917 PM CDT WED JUL 20 2016
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN SHERIDAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
SOUTHWESTERN WELLS COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 1015 PM CDT
* AT 916 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF MCCLUSKY...MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
MCCLUSKY AROUND 935 PM CDT.
GOODRICH AROUND 1010 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE DENHOFF
AND HOFFER LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4733 10003 4733 10051 4742 10068 4752 10067
4763 10059 4746 9992
TIME...MOT...LOC 0216Z 295DEG 19KT 4752 10055
HAIL...1.00IN
WIND...60MPH
$$
HARGROVE3 follow-up statements
959
WWUS53 KBIS 210234
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
934 PM CDT WED JUL 20 2016
NDC083-103-210315-
/O.CON.KBIS.SV.W.0172.000000T0000Z-160721T0315Z/
SHERIDAN ND-WELLS ND-
934 PM CDT WED JUL 20 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHERN SHERIDAN AND SOUTHWESTERN WELLS COUNTIES...
AT 934 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MCCLUSKY...
MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
GOODRICH AROUND 1010 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE DENHOFF
AND HOFFER LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4733 10003 4733 10051 4740 10063 4757 10045
4746 9992
TIME...MOT...LOC 0234Z 295DEG 19KT 4748 10042
HAIL...1.00IN
WIND...60MPH
$$
HARGROVE646
WWUS53 KBIS 210251
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
951 PM CDT WED JUL 20 2016
NDC083-103-210315-
/O.CON.KBIS.SV.W.0172.000000T0000Z-160721T0315Z/
SHERIDAN ND-WELLS ND-
951 PM CDT WED JUL 20 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHEASTERN SHERIDAN AND SOUTHWESTERN WELLS COUNTIES...
AT 951 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF MCCLUSKY...MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
GOODRICH AROUND 1010 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE DENHOFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4733 10042 4753 10032 4746 9992 4733 10003
TIME...MOT...LOC 0251Z 295DEG 19KT 4744 10030
HAIL...1.00IN
WIND...60MPH
$$
HARGROVE624
WWUS53 KBIS 210307
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1007 PM CDT WED JUL 20 2016
NDC083-103-210315-
/O.CON.KBIS.SV.W.0172.000000T0000Z-160721T0315Z/
SHERIDAN ND-WELLS ND-
1007 PM CDT WED JUL 20 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHEASTERN SHERIDAN AND SOUTHWESTERN WELLS COUNTIES...
AT 1006 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF GOODRICH...OR 13 MILES SOUTHEAST OF MCCLUSKY...MOVING SOUTHEAST AT
20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
GOODRICH AROUND 1010 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4733 10028 4750 10016 4746 9992 4733 10003
TIME...MOT...LOC 0306Z 295DEG 19KT 4740 10019
HAIL...1.00IN
WIND...60MPH
$$
HARGROVEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 6:56 PM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Jul 20, 6:56 PM CDT, 2 hours 21 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 656 PM CDT WED JUL 20 2016 .UPDATE... Issued at 655 PM CDT Wed Jul 20 2016 Updated for upgrade of severe thunderstorm watch to a tornado watch across far north central North Dakota, where there have been numerous reports of funnels and multiple reports of a tornado with one of the earlier storms. Also received baseball size hail report near Berthold. Watches go through 11 pm. SPC Meso Analysis page continues to show 5500 J/Kg of MLCAPE across central ND with the best 0-6km effective bulk shear of 40-55 knots across the north central areas. Significant tornado parameter values are maximized around 4 across the tornado watch area. 22z operational HRRR clears convection out of our area by 04z. && .SHORT TERM...(This evening through Thursday) Issued at 319 PM CDT Wed Jul 20 2016 Upgraded much of the Heat Advisory to an Excessive Heat Warning across much of south central North Dakota and into the James River Valley. Surface dewpoints in the upper 70s to the lower 80s are observed across these areas given strong evapotranspiration. With temperatures quickly climbing into the 90s, heat index values to 110 degrees are likely to continue to the afternoon and early evening. While dewpoints will mix out a bit the rest of the day, all guidance is under-doing surface dewpoints this afternoon. Regarding the severe convective threat this afternoon and evening, cumulus fields continue to develop across southwest and northwest North Dakota in the vicinity of weak surface confluence as of 2015 UTC. Strong instability is in place with effective deep layer shear of 35-50 kts. While coverage may be low, any storms that develop are favored to become supercellular with all threats possible. Storms through the afternoon and evening are likely to be tied to the aforementioned boundary as it propagates east. The 19 UTC KBIS sounding still shows some capping to overcome, yet, also supports the potential for very large hail with MU CAPE near 7000 j/kg. See the 20 UTC SPC Day 1 Convective Outlook for further details. .LONG TERM...(Thursday night through Wednesday) Issued at 319 PM CDT Wed Jul 20 2016 Cooling temperatures into the weekend and a possible severe thunderstorm threat Friday highlights the extended forecast. Overall, the 12 UTC suites are in agreement on the broad upper level ridge across the CONUS flattening Friday into the weekend, with near zonal flow into next week. This would favor a return to near normal temperatures. The next best chance for thunderstorms is Friday into Saturday as a wave possibly coming onshore to the pacific northwest on Thursday propagates into the Northern Plains. SPC has placed much of the area in a slight risk in their day 3 outlook. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 655 PM CDT Wed Jul 20 2016 VFR conditions expected. Thunderstorms briefly degraded conditions at KMOT but are pushing east of the area now. && .BIS Watches/Warnings/Advisories... Excessive Heat Warning until 9 PM CDT /8 PM MDT/ this evening for NDZ019>023-025-034>037-042-045>048-050-051. Heat Advisory until 9 PM CDT /8 PM MDT/ this evening for NDZ010>013-018-033-041-043-044. && UPDATE...JNS AVIATION...JNS
Hazardous weather outlook, Jul 20, 3:07 PM CDT, 6 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 307 PM CDT WED JUL 20 2016 NDZ010>013-018-033-041-043-044-212015- MOUNTRAIL-WARD-MCHENRY-PIERCE-DUNN-STARK-HETTINGER-BOWMAN-ADAMS- 307 PM CDT WED JUL 20 2016 /207 PM MDT WED JUL 20 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. IF THUNDERSTORMS DEVELOP...SOME COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WIND. A HEAT ADVISORY IS IN EFFECT THIS AFTERNOON AND EARLY EVENING. PLEASE SEE WWW.WEATHER.GOV/BIS FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY. SOME SEVERE STORMS ARE POSSIBLE FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT. NDZ001>005-009-017-031-032-040-212015- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MCKENZIE- GOLDEN VALLEY-BILLINGS-SLOPE- 307 PM CDT WED JUL 20 2016 /207 PM MDT WED JUL 20 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. IF THUNDERSTORMS DEVELOP...SOME COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WIND. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE LIKELY FRIDAY AND SATURDAY. SOME SEVERE STORMS ARE POSSIBLE FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT. NDZ019>023-025-034>037-042-045>048-050-051-212015- MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER- STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 307 PM CDT WED JUL 20 2016 /207 PM MDT WED JUL 20 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. IF THUNDERSTORMS DEVELOP...SOME COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WIND. AN EXCESSIVE HEAT WARNING IS IN EFFECT THIS AFTERNOON AND EARLY EVENING. PLEASE SEE WWW.WEATHER.GOV/BIS FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE LIKELY FRIDAY AND SATURDAY. SOME SEVERE STORMS ARE POSSIBLE FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT. PJA
In the hours before
Local storm report, Jul 20, 8:06 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
806 PM CDT WED JUL 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL 10 W HANNOVER 47.11N 101.65W
07/20/2016 M1.00 INCH OLIVER ND TRAINED SPOTTER
ARB OBSERVER
&&
NHEINERTSpecial weather statement, Jul 20, 8:23 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 723 PM MDT WED JUL 20 2016 NDZ041-042-210200- HETTINGER ND-GRANT ND- 723 PM MDT WED JUL 20 2016 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL HETTINGER AND WEST CENTRAL GRANT COUNTIES UNTIL 800 PM MDT... AT 723 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR NEW LEIPZIG...OR 8 MILES WEST OF ELGIN...MOVING EAST AT 25 MPH. PENNY SIZE HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ELGIN...CARSON...NEW LEIPZIG...LEITH...BENTLEY AND HEIL. VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR SOUTH CENTRAL AND SOUTHWESTERN NORTH DAKOTA. LAT...LON 4628 10211 4646 10212 4652 10154 4625 10153 TIME...MOT...LOC 0123Z 268DEG 21KT 4638 10201 HEINERT
Local storm report, Jul 20, 8:38 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
838 PM CDT WED JUL 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM HAIL 15 N HARVEY 47.99N 99.94W
07/20/2016 E1.00 INCH PIERCE ND TRAINED SPOTTER
HAILING AT THE TIME OF CALL
&&
KROLAKLocal storm report, Jul 20, 8:42 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
842 PM CDT WED JUL 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL 2 NW FORT CLARK 47.26N 101.29W
07/20/2016 E1.00 INCH MERCER ND TRAINED SPOTTER
ARB OBSERVER
&&
NHEINERTLocal storm report, Jul 20, 9:00 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
900 PM CDT WED JUL 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM HAIL CENTER 47.12N 101.30W
07/20/2016 E1.00 INCH OLIVER ND PUBLIC
&&
KROLAKLocal storm report, Jul 20, 9:14 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
914 PM CDT WED JUL 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM FUNNEL CLOUD 17 N NEW SALEM 47.09N 101.41W
07/20/2016 OLIVER ND TRAINED SPOTTER
SAW A BRIEF FUNNEL
&&
KROLAKThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 7:07 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Hettinger | 23 min |
| Jul 20, 7:12 PM CDT | Severe Thunderstorm Warning | BIS | Rolette | 44 min |
| Jul 20, 7:25 PM CDT | Severe Thunderstorm Warning | BIS | Grant | 49 min |
| Jul 20, 7:41 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Pierce | 64 min |
| Jul 20, 7:48 PM CDT | Severe Thunderstorm Warning | BIS | Oliver | 42 min |
| Jul 20, 7:56 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Sheridan | 64 min |
| Jul 20, 8:23 PM CDT | Special Weather Statement | BIS | Grant | 37 min |
| Jul 20, 8:27 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer, Oliver | 48 min |
| Jul 20, 8:30 PM CDT | Severe Thunderstorm Warning | BIS | Oliver | 60 min |
| Jul 20, 8:39 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Pierce | 43 min |
| Jul 20, 8:44 PM CDT | Tornado Warning | BIS | Sheridan | 31 min |
| Jul 20, 9:08 PM CDT | Severe Thunderstorm Warning | BIS | Sheridan, Wells | 67 min |
| Jul 20, 9:09 PM CDT | Areal Flood Advisory | BIS | Oliver | 3 hr |
| Jul 20, 9:27 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton, Oliver | 33 min |
| Jul 20, 10:00 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Foster, Kidder, Sheridan, Stutsman, Wells | 60 min |
| Jul 20, 10:39 PM CDT | Special Weather Statement | BIS | Oliver | 51 min |
| Jul 20, 10:58 PM CDT | Severe Thunderstorm Warning | BIS | Foster, Stutsman | 40 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.